| Article ID: | iaor20113399 |
| Volume: | 8 |
| Issue: | 1 |
| Start Page Number: | 125 |
| End Page Number: | 135 |
| Publication Date: | Apr 2011 |
| Journal: | Computational Management Science |
| Authors: | Gaudenzi Marcellino, Zanette Antonino |
| Keywords: | option pricing, Black-Scholes |
This paper focuses on the problem of pricing the cliquet options which provide a guaranteed minimum annual return. The tree method which we propose simplifies the standard binomial Cox–Ross–Rubinstein approach which, in this context, is problematic from a computational point of view. Our technique provides very efficient and reliable evaluations in a Black‐Scholes framework with piecewise constant interest rates and volatilities.